# SDR HALA0200253

- Difficulty date: June 25, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N482HA
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND APU INLET DOOR TOP END AT SHAFT CRACKED APPROX 1.25 INCH.  REMOVED DOOR FOR REPAIR.  OK TO CONTINUE PER CLD 49-17-1.  (M)
